| Model Number |
4000 |
| Medical Device Problem Code |
Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, during testing, the device had motor issues.There was no patient involvement.Evaluation of the returned device identified a motor rate error.
Additional Manufacturer Narrative
H3: one pump was returned for analysis in used condition.Visual inspection showed the pump was in used condition.Service history identified the complaint was not related to a previous service of the device within the review period.Functional testing and review of the event history confirmed the presence of a motor rate error.The device was repaired by replacing the left and right clutch, clutch spring, worm gear, worm coupling and motor.The cause of the reported issue was worn out clutch parts.The device tested normally following repairs.